MathSciNet Relay Station
MathSciNet bibliographic data
MR1111369 11R18 (11L05)
Prapavessi, Despina T. On Jacobi sum Hecke characters ramified only at $2$. J. Number Theory 38 (1991), no. 2, 161–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement